MAUDE Adverse Event Report: DANNIK, LLC PMI SOLOBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SOLOBAG; SPECIMEN RETRIEVAL BAG
Model Number PPI0280
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends to a specific lot, and this is the first known occurance of this issue to date.The suspect device was not retained and no pictures or videos were provided.Attempts to recreate the failure using retained devices were unsuccessful under normal and extreme use cases.However, the collar was able to be dislodge only by readvancing the pushrod after retraction and closure of the specimen bag (country to the ifu steps), which also required the internal ratcheting system to be overridden.Based on the currently available information, the most likely root cause is user error.Specifically, the user overrode the ratcheting mechanism and readvanced the pushrod at least partially, either on accident or on purpose.This action would cause the collar to dislodge from the introducer tube.Dannik has provided these findings to our customer to share with the end user.No patient harm was been reported in this event, nor is any injuiry likely to occure.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will re-open and reassess our investigation and response at that time.We have determined that this event is not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.
 
Event or Problem Description
On (b)(6) 2026 at 1545 during robotic chest exploration, hematoma evacuation surgery, there was a clear cylindrical object noted in the chest cavity.The surgeon removed the object and it was identified as a clear string guide from the pmi solobag, item ppi0280, lot 2501020.Six bags were used during procedure, with all 12 string guides located and counted.Risk manager met with or manager, first assist, and rn to review event, and noted the following: this is a "new"/different product than the previous specimen retrieval system that was used.The string guide (looks like a clear dull yellow bead about 1/4 inch in size) was dislodged from the deployment section of the device.When the string was cut to retrieve the specimen from the specimen bag, the bead, which generally stays in the deployment section (a "stop" for the bag deployment), was on the string and fell off the string and into surgical site.

Brand Name
PMI SOLOBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park 32789
MDR Report Key24421919
Report Number3015775837-2026-00001
Device Sequence Number10577296
Product Code GCJ
UDI-Device Identifier00850013527793
UDI-Public(01)00850013527793
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K250411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPPI0280
Device Lot Number2501020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite